# SDR REXA2018013100122

- Difficulty date: January 31, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: BA690406041
- Condition: Frayed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE ROPE IS FRAYED AND CARABINER LOCK DOES NOT SPRING CLOSED.    REMOVED AND REPLACED ESCAPE ROPE AND CARABINER IAW AMM 25-63-04-000-801, AND 25-63-04-400-801.
